Alert archive / Iowa / Flash Flood Warnings in 2017

Flash Flood Warning 18, NWS Quad Cities, IA

July 22, 2017Jackson County, Iowa; Carroll County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jul 22, 2017, 12:37 AM CDT for Jackson County, Iowa; Carroll County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2017, 12:37 AM CDT (05:37 UTC)
Expired
Jul 22, 2017, 6:30 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, IA, Carroll County, IL

The radar

The Quad Cities radar (KDVN), 59 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 2:00 AM CDTFLASH FLOOD1 E Canton, IAGRAVEL ROAD WASHED OUT. TIME ESTIMATED.
Jul 22, 2:20 AM CDTFLASH FLOODChadwick, ILGUARD RAIL WASHED OUT ON ROUTE 40 NEAR CHADWICK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 83 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2094 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2094 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

913 
WGUS53 KDVN 220537
FFWDVN
ILC015-IAC097-221130-
/O.NEW.KDVN.FF.W.0018.170722T0537Z-170722T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
1237 AM CDT SAT JUL 22 2017

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Carroll County in northwestern Illinois...
  Jackson County in east central Iowa...

* Until 630 AM CDT

* At 1235 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Maquoketa, Mount Carroll, Savanna, Lanark, Milledgeville, Preston,
  Fairhaven, Shannon, Sabula, Chadwick, Miles, Andrew, Monmouth,
  Springbrook, Spragueville, Fulton, Hurstville, Green Island,
  Nashville and Argo Fay.

This flash flood warning extends the previous flash flood warning in 
effect for Carroll County until 1 am cdt.

Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.

Additional rainfall amounts of 1 TO 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 4219 9031 4220 8969 4193 8969 4193 9015
      4196 9016 4201 9014 4203 9016 4203 9090
      4227 9090

$$

RP KINNEY
2 follow-up statements
332 
WGUS73 KDVN 220826
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
326 AM CDT SAT JUL 22 2017

ILC015-IAC097-221130-
/O.CON.KDVN.FF.W.0018.000000T0000Z-170722T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-Jackson IA-
326 AM CDT SAT JUL 22 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
CARROLL AND JACKSON COUNTIES...

At 323 AM CDT, local law enforcement reported flash flooding was 
ongoing ove parts of Jackson and Carroll Counties, with gravel road 
and guardrail washouts. Up to 4 inches of rain have fallen so far, 
from Sabula to Argo Fay and Fairhaven. 

Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.

Some locations that will experience flooding include...
Maquoketa, Mount Carroll, Savanna, Lanark, Milledgeville, Preston,
Fairhaven, Shannon, Sabula, Chadwick, Miles, Andrew, Monmouth,
Springbrook, Spragueville, Fulton, Hurstville, Green Island,
Nashville and Argo Fay.

Additional rainfall amounts around an inch are possible in the 
warned area through sunrise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 4219 9031 4220 8969 4193 8969 4193 9015
      4196 9016 4201 9014 4203 9016 4203 9090
      4227 9090

$$

RP KINNEY
426 
WGUS73 KDVN 221112
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
612 AM CDT SAT JUL 22 2017

IAC097-ILC015-221120-
/O.CAN.KDVN.FF.W.0018.000000T0000Z-170722T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carroll IL-Jackson IA-
612 AM CDT SAT JUL 22 2017

...THE FLASH FLOOD WARNING FOR CARROLL AND JACKSON COUNTIES IS
CANCELLED...

The heavy rain has ended. Additional flash flooding is no longer 
expected to pose a threat. Please continue to heed any remaining 
road closures, and remain alert for washed out roads and lingering 
high water through the morning hours.

LAT...LON 4219 9031 4220 8969 4193 8969 4193 9015
      4196 9016 4201 9014 4203 9016 4203 9090
      4227 9090

$$

RP KINNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 11:17 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jul 21, 11:17 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1117 PM CDT Fri Jul 21 2017

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 330 PM CDT Fri Jul 21 2017

Quasi-stationary front undulating generally west-to-east acrs
central IA and lingering outflow boundaries on northern fringe of
ongoing heat dome, to be focus of occasional rounds of severe and
heavy rain producing thunderstorms through at least Saturday
morning. Northwest flow still on track to bring about a reprieve
from the storms, heat and humidity by late Sunday and into early
next week. Until then, severe storms and flooding rains possible for
select areas of the CWA, and resultant river flooding.

&&

.SHORT TERM...(This Evening through Saturday)
ISSUED AT 330 PM CDT Fri Jul 21 2017

Tonight...Will keep ongoing heat headlines going through Saturday
evening with lag in cooler, less humid post-frontal air not coming
until late Sunday. But with the ongoing caveat that temporary bouts
of storms, cooled outflow and convective debris will produce some
passing breaks in the excessive heat.

Earlier issued afternoon AFD update still on track, and watching
upstream convection acrs western into central IA for further
development and eventual convective watch coming. Outflow boundary
from passing showers/storms to the north and northeast, colliding
with main quasi-stationary front and holding it up from near Sioux
Falls...down to along the I80 corridor in the local area. This opens
up at least the north half of the fcst area, if not more, to
thunderstorms complexes from late this afternoon and into the
evening. Enhanced severe storms possible along the outflow boundary,
along with earlier concerns of bowing segments possibly producing 70
to 80 MPH winds at the apex. With more than one upstream
MCV/circulation seen on Visible and LLVL water vapor imagery, there
could be several "waves" of storms tonight. Also, concerns of
slightly elevated storms firing on nose of nocturnal LLJ up and over
lingering boundaries, then propagating along the same paths for
localized swaths of very heavy rainfall. Current indications suggest
that areas most susceptible for this phenomena are along and north
of the current instability gradient/I80 corridor. Thus, like
mentioned with earlier update, have gone ahead and expanded the
Flash Flood Watch for tonight for areas generally along and north of
I80. Could see localized swaths of 3-5 inches in these areas or even
more if the above mentioned training scenario unfolds and persists
longer into Sat morning.

Saturday...Just see some lingering non-severe storms or showers along
the front in the southern to eastern CWA for portions of Sat morning
and midday, then the front lights up mainly along and south of the
CWA later Sat afternoon and evening. Cool and less humid air lag
even behind the front will make for one more hot day.   ..12..

.LONG TERM...(Saturday Night through next Friday)
ISSUED AT 330 PM CDT Fri Jul 21 2017

Quick summary of the longer term, cooler and drier conditions still
on track for Late Sunday into early next week. Highs in the 70s to
low 80s for Monday and possibly Tue. Then warmer temps to try and
build back toward the area later in the week. Precip chances also
return by Wednesday night or Thu.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
ISSUED AT 1115 PM CDT Fri Jul 21 2017

Episode or two of MVFR conditions possible at the DBQ terminal due
to thunderstorms until 22/08Z. Skies will then slowly clear with
VFR conditions with winds shifting to the west and northwest by
daybreak with fair skies as high pressure moves in through the day
Saturday.

&&

.HYDROLOGY...
Issued at 330 PM CDT Fri Jul 21 2017

Maquoketa River and Wapsipinicon River... Currently below action
stage. Forecast is for significant rises and the possibility of
minor to moderate flooding developing within the next 24 hrs, but
this is largely based upon WPC 24 hr rain amounts which is 1.5 to
over 2 inches across these basins. Have issued a flood watch for
Independence, Manchester and Maquoketa since these sites based on
forecast rainfall are shown to go above flood stage within the next
24 hrs, and less than 50 percent confidence due to uncertainty on
rainfall amounts. Flooding is also shown at Dewitt and Anamosa Shaw
Rd, but these are not shown to go above FS until late in the weekend
thus far enough out and low confidence precludes anything from just
mention in AFD right now.

Rock River... Flooding is occurring along much of the Rock River
except for Moline due to routed water from recent heavy rainfall.
Additional heavy rainfall of 1.5 to 2.5 inches was used in the
generation of afternoon forecasts, which results in major flooding
at all 3 forecast points in our HSA... (Como, Joslin and Moline)
cresting late in the weekend or early next week based on this
additional rainfall. If this widespread heavy rain does not
materialize, then forecasts crests will be much lower.

Pecatonica River... River is approaching FS, and is forecast to
crest into moderate flood stage by the middle of next week.
Confidence is greatest on reaching minor flood stage, and should the
heavy rainfall not materialize over the next 24 hrs then the crest
will be lower.

Mississippi River... Rising tributary rivers over north of I-80
will likely lead to rises on the Mississippi River mostly next
week and especially from Quad Cities on southward. At this time
most are significant within bank rises or near action stage, and
these rises too are dependent on axis of heavy rainfall over the
24+ hrs.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 9 AM CDT Saturday for Benton-Buchanan-
     Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
     Linn-Muscatine-Scott.

     Excessive Heat Warning until 8 PM CDT Saturday for Cedar-Des
     Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Louisa-
     Muscatine-Scott-Van Buren-Washington.

     Heat Advisory until 8 PM CDT Saturday for Benton-Clinton-Jones-
     Linn.

IL...Flash Flood Watch until 9 AM CDT Saturday for Bureau-Carroll-
     Henry IL-Jo Daviess-Putnam-Rock Island-Stephenson-Whiteside.

     Excessive Heat Warning until 8 PM CDT Saturday for Hancock-
     Henderson-Henry IL-McDonough-Mercer-Rock Island-Warren.

     Heat Advisory until 8 PM CDT Saturday for Bureau-Putnam-
     Whiteside.

MO...Excessive Heat Warning until 8 PM CDT Saturday for Clark-
     Scotland.

&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...Nichols
HYDROLOGY...McClure
Hazardous weather outlook, Jul 21, 4:58 PM CDT, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
458 PM CDT Fri Jul 21 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-221000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
458 PM CDT Fri Jul 21 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

Thunderstorms will continue to develop and move across portions of
the Outlook Area this afternoon and evening. The environment is
conducive for severe weather with damaging winds, tornadoes, flash
flooding and large hail as the main threats. A few supercell
thunderstorms are possible this afternoon and evening, before one
or more bow echoes develop and move across the area later this
evening. Some of these storms could be fast moving. Later tonight,
storms are expected to be slower moving, and possibly move across
the same areas. This may produce localized flash flooding. A Flash
Flood Watch is in effect tonight for areas generally along and
north of the Interstate 80 corridor.

The Rock and Pecatonica rivers are experiencing, or will
experience moderate to major flooding. Please see the latest
River Flood Statements and Flood Warnings for details.

Hot and humid weather will continue into this evening, with
heat indices up to 110 degrees south of Highway 30. Excessive
heat warnings and heat advisories remain in effect for most of
the outlook area through Saturday.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Additional rounds of thunderstorms are possible Saturday,
especially along and south of the Highway 34 corridor. Then
isolated thunderstorms are possible on Sunday afternoon. Severe
weather is possible for both these periods, but confidence on
timing and favored locations remains low. If severe storms do
occur Saturday, the main threats would be damaging winds and
flash flooding. Large hail may be more of a threat on Sunday
afternoon.

Hot and muggy conditions will continue Saturday, with afternoon
heat indices up to 110 degrees south of Highway 30.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon through the early
morning hours.

12

In the hours before

Local storm report, Jul 21, 10:50 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1050 PM CDT FRI JUL 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     HEAVY RAIN       3 ENE ROCK FALLS        41.80N 89.64W
07/21/2017  M1.61 INCH       WHITESIDE          IL   TRAINED SPOTTER

&&

BILLN
Local storm report, Jul 22, 12:01 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1201 AM CDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     DUBUQUE                 42.50N 90.69W
07/21/2017                   DUBUQUE            IA   LAW ENFORCEMENT

            TREES DOWN IN THE CITY OF DUBUQUE ALONG WITH SOME
            POWERLINES. TIME OF THE EVENT WAS ESTIMATED USING RADAR.

&&

DC
Special weather statement, Jul 22, 12:10 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Quad Cities IA IL
1210 AM CDT Sat Jul 22 2017

IAZ041-042-053-054-066-ILZ001-007-009-220715-
Delaware-Dubuque-Jones-Jackson-Clinton-Jo Daviess-Carroll-
Whiteside-
Including the cities of Manchester, Dubuque, Anamosa, Maquoketa,
Clinton, Galena, Mount Carroll, and Sterling
1210 AM CDT Sat Jul 22 2017

...Strong gusty winds possible through 2:00 AM...

A large area of thunderstorms moving southeast at 35 MPH will produce
gusty winds 30 to near 50 MPH. Motorists with high profile vehicles
should take be prepared from the impact of gusty winds while driving.
Secure any loose items outside.

Torrential heavy rainfall rates of up to 2 inches an hour will result
in significant ponding in favored low lying locations with a risk of
flash flooding.

Nichols
Local storm report, Jul 22, 12:16 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1216 AM CDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HEAVY RAIN       STOCKTON                41.58N 90.87W
07/22/2017  M5.79 INCH       MUSCATINE          IA   CO-OP OBSERVER

            RAINFALL SINCE 545 PM...STILL RAINING.

&&

RP KINNEY
Local storm report, Jul 22, 12:21 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1221 AM CDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HEAVY RAIN       STOCKTON                42.35N 90.01W
07/22/2017  M5.79 INCH       JO DAVIESS         IL   CO-OP OBSERVER

            RAINFALL SINCE 545 PM...STILL RAINING.

&&

RP KINNEY
Local storm report, Jul 22, 12:34 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1234 AM CDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLASH FLOOD      FREEPORT                42.29N 89.63W
07/22/2017                   STEPHENSON         IL   LAW ENFORCEMENT

            4 ROAD CLOSURES IN STEPHENSON COUNTY DUE TO FLASH
            FLOOING. HIGHWAY 20 WEST CLOSED AT DAMEIER ROAD. HIGHWAY
            20 CLOSED AT KIEVER ROAD. HIGHWAY 20 CLOSED WEST OF
            GALENA ROAD TO THE COUNTY LINE. HIGHWAY 73 CLOSED AT WEST
            LOUSIA ROAD

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 7:38 PM CDTSpecial Weather StatementDVNDelaware, Dubuque67 min
Jul 21, 8:11 PM CDTSpecial Weather StatementDVNDubuque, Jackson49 min
Jul 21, 9:22 PM CDTRiver Flood WatchDVNCedar, Jones, Linn7 days
Jul 21, 9:22 PM CDTRiver Flood WatchDVNClinton, Scott24 hr
Jul 21, 11:10 PM CDTSevere Thunderstorm WarningDVNBuchanan, Clinton, Delaware, Dubuque, Jackson, Jones65 min
Jul 22, 12:09 AM CDTFlash Flood WarningDVNBuchanan, Delaware, Dubuque, Jackson6 hr
Jul 22, 3:12 AM CDTFlash Flood WarningDVNClinton4 hr
Jul 22, 3:56 AM CDTFlash Flood WarningDVNJones6 hr
Jul 22, 4:05 AM CDTSpecial Weather StatementDVNBenton, Linn55 min
Jul 22, 5:21 AM CDTSpecial Weather StatementDVNLinn24 min
Jul 22, 6:05 AM CDTAreal Flood WarningDVNBuchanan, Delaware, Dubuque, Jackson18 hr
Jul 22, 6:43 AM CDTAreal Flood WarningDVNClinton3 hr
Jul 22, 9:06 AM CDTAreal Flood WarningDVNClinton15 hr
Jul 22, 11:29 AM CDTRiver Flood WarningDVNDelaware, Jones69 hr
Jul 22, 11:29 AM CDTRiver Flood WarningDVNJackson5 days
Jul 22, 11:29 AM CDTRiver Flood WarningDVNBuchanan, Linn6 days
Jul 22, 11:29 AM CDTRiver Flood WarningDVNCedar, Jones, Linn7 days
Jul 22, 11:29 AM CDTRiver Flood WarningDVNClinton, Scott12 days
Jul 22, 12:10 PM CDTRiver Flood WarningDVNMuscatine, Scott7 days
Jul 22, 12:20 PM CDTAreal Flood WarningDVNMuscatine, Scott12 hr
Jul 22, 12:23 PM CDTRiver Flood WatchDVNClinton, Scott5 days
Jul 22, 12:23 PM CDTRiver Flood WatchDVNMuscatine7 days
Jul 22, 12:23 PM CDTRiver Flood WatchDVNLouisa, Muscatine8 days
Jul 22, 12:23 PM CDTRiver Flood WatchDVNLouisa24 hr
Jul 22, 12:23 PM CDTRiver Flood WatchDVNDes Moines, Louisa24 hr
Jul 22, 12:23 PM CDTRiver Flood WatchDVNDes Moines24 hr
Jul 22, 12:23 PM CDTRiver Flood WatchDVNDes Moines, Lee24 hr
Jul 21, 7:18 PM CDTTornado WarningDVNCarroll, Whiteside42 min
Jul 21, 7:23 PM CDTTornado WarningDVNWhiteside22 min
Jul 21, 7:33 PM CDTSevere Thunderstorm WarningDVNCarroll, Rock Island, Whiteside57 min
Jul 21, 7:33 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Mercer, Rock Island57 min
Jul 21, 7:51 PM CDTFlash Flood WarningDVNJo Daviess, Stephenson6 hr
Jul 21, 8:30 PM CDTSpecial Weather StatementDVNBureau, Putnam45 min
Jul 21, 9:06 PM CDTFlash Flood WarningDVNCarroll, Whiteside4 hr
Jul 22, 1:45 AM CDTFlash Flood WarningDVNJo Daviess6 hr
Jul 22, 12:23 PM CDTRiver Flood WatchDVNHancock3 days

Nearby

Flash Flood Warnings in Iowa, 2017Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.